# SDR HNAA2014061100175

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 47,449 hours, 56,323 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7004544314
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SYMBOL GENERATOR FAILED IN FLIGHT.  R & R CAPT'S SYMBOL GENERATOR.  OPS CHECKED GOOD IAW MM 34-28-02.
